# SDR REXA2014070900680

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,875 hours, 24,682 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT INDICATION INOPERATIVE.  REMOVED, INSPECTED & REINSTALLED RT EMER EXIT IAW AMM 52-21-00.  NO DEFECTS NOTED AT THIS TIME.
